# SDR SWAA2024101634870

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE 2024-565328<[01] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #116A3110 REV 'B'. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1: REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #116A3110 SHEET 5 REV 'B'. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DRAWING #116A3110 SHEET 5 REV 'B'.   SEE INDIVIDUAL SIGN OFF BELOW.
